MathSciNet Relay Station
MathSciNet bibliographic data
MR787965 (86k:43007) 43A85 (22E30 53C35)
Schlichtkrull, Henrik On the boundary behaviour of generalized Poisson integrals on symmetric spaces. Trans. Amer. Math. Soc. 290 (1985), no. 1, 273–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement